×

Found 112 Documents (Results 1–100)

100
MathJax

A second order scheme for nonlinear singularly perturbed two-point boundary value problem. (English) Zbl 1059.65064

Blokhin, A. M. (ed.), Differential equations and mathematical modelling. Huntington, NY: Nova Science Publishers (ISBN 1-59033-085-4/hbk). 189-196 (2002).
PDF BibTeX XML Cite

Boundary-layer solutions to quasilinear integro-differential equations of the second order. (Russian, English) Zbl 1054.47035

Zh. Vychisl. Mat. Mat. Fiz. 42, No. 4, 491-503 (2002); translation in Comput. Math. Math. Phys. 42, No. 4, 470-482 (2002).
PDF BibTeX XML Cite

Ellipsoid method for estimating the global error of the Störmer method. (English. Russian original) Zbl 1054.65087

Mosc. Univ. Comput. Math. Cybern. 2002, No. 1, 20-26 (2002); translation from Vestn. Mosk. Univ., Ser. XV 2002, No. 1, 18-23 (2002).
PDF BibTeX XML Cite

The spectrum of a periodic lightguide in three-dimensional space. (English. Russian original) Zbl 1113.78311

J. Math. Sci., New York 112, No. 1, 3997-4014 (2002); translation from Probl. Mat. Anal. 24, 103-130 (2002).
PDF BibTeX XML Cite

Mixed problems for a parabolic equation with integrodifferential conditions on the boundary. (Russian. English summary) Zbl 1049.35172

MSC:  35R30 35K20 35B45
PDF BibTeX XML Cite

On the inverse of parabolic systems of partial differential equations of general form in an infinite space-time cylinder. (English) Zbl 1056.35074

Albeverio, Sergio (ed.) et al., Parabolicity, Volterra calculus, and conical singularities. A volume of advances in partial differential equations. Basel: Birkhäuser (ISBN 3-7643-6906-X/hbk). Oper. Theory, Adv. Appl. 138, 93-278 (2002).
MSC:  35K40 35A05 58J40 58J35 35S05
PDF BibTeX XML Cite

Approaching a partial differential equation of mixed elliptic-hyperbolic type. (English) Zbl 1060.35089

Romanov, V. G. (ed.) et al., Ill-posed and inverse problems. Dedicated to Academician Mikhail Mikhailovich Lavrentiev on the occasion of his 70th birthday. Utrecht: VSP (ISBN 90-6764-362-9/hbk). 291-304 (2002).
MSC:  35M10
PDF BibTeX XML Cite

Method of group foliation and non-invariant solutions of invariant equations. (English) Zbl 1037.35013

Nikitin, A. G. (ed.) et al., Proceedings of the fourth international conference on symmetry in nonlinear mathematical physics, Kyïv, Ukraine, July 9–15, 2001. Part 1. Dedicated to the 200th anniversary of M. Ostrohrads’kyi. Kyïv: Institute of Mathematics of NAS of Ukraine (ISBN 966-02-2486-9). Proc. Inst. Math. Natl. Acad. Sci. Ukr., Math. Appl. 43(1), 215-224 (2002).
PDF BibTeX XML Cite

Crystalline order in one dimensional Thomas-Fermi type models. (English) Zbl 1029.81072

Weder, Ricardo (ed.) et al., Mathematical results in quantum mechanics. A conference on QMATH-8, Univ. Nacional Autónoma de México, Taxco, México, December 10-14, 2001. Providence, RI: AMS, American Mathematical Society. Contemp. Math. 307, 21-26 (2002).
PDF BibTeX XML Cite

Classical solutions for Kolmogorov equations in Hilbert spaces. (English) Zbl 1050.35131

Dalang, Robert C. (ed.) et al., Seminar on stochastic analysis, random fields and applications III. Proceedings of the 3rd seminar, Ascona, Switzerland, September 20–24, 1999. Basel: Birkhäuser (ISBN 3-7643-6721-0/hbk). Prog. Probab. 52, 55-71 (2002).
PDF BibTeX XML Cite

Estimates of convergence rate of the projection-difference method for hyperbolic equations. (English. Russian original) Zbl 1030.65096

Russ. Math. 46, No. 1, 19-28 (2002); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2002, No. 1, 21-30 (2002).
PDF BibTeX XML Cite

High accuracy finite volume element methods for one-dimensional second order elliptic and parabolic differential equations. (English. Chinese original) Zbl 1026.65105

Chin. J. Numer. Math. Appl. 25, No. 1, 51-64 (2003); translation from J. Numer. Methods Comput. Appl. 23 2002, No. 4, 264-274 (2002).
PDF BibTeX XML Cite

A singularly perturbed boundary value problem for a second-order differential equation whose right-hand side is a quadratic function of the derivative of the unknown function. (English. Russian original) Zbl 1033.34026

Differ. Equ. 38, No. 6, 760-771 (2002); translation from Differ. Uravn. 38, No. 6, 724-734 (2002).
MSC:  34B15 34E05
PDF BibTeX XML Cite
Full Text: DOI

Topics in PDE’s and differential geometry. XII school on differential geometry, Goiânia, Brazil, July 2002. (English) Zbl 1029.53048

Goiânia: Universidade Federal de Goiás. viii, 88 p. (2002).
PDF BibTeX XML Cite

Invariants of second-order ODEs under changes of the independent variable. (English) Zbl 1027.34046

Bajo, Ignacio (ed.) et al., Proceedings of the 1st colloquium on Lie theory and applications, Universidade de Vigo, Vigo, Spain, July 17-22, 2000. Vigo: Universidade de Vigo, Servicio de Publicacións. Colecc. Congr. 35, 127-134 (2002).
MSC:  34C14
PDF BibTeX XML Cite

Galerkin methods and regularity. (English) Zbl 1010.35018

Galves, A. (ed.) et al., Differential equations and dynamical systems. Papers of the conference, Lisbon, Portugal, June 26-30, 2000. Providence, RI: American Mathematical Society (AMS). Fields Inst. Commun. 31, 173-188 (2002).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification